# SDR ASAA2022122041224

- Difficulty date: December 20, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 35,722 hours, 11,389 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP LIGHT ILLUMINATED. RESETS W/ MASTER CAUTION. GROUNDED - YES.   PERFORMED B737-900 FIM 21-61 TASK 858, OPS CHECK NORMAL NO DEFECTS NOTED AT THIS TIME.
